MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL UV ABSORBING IOL W/AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL UV ABSORBING IOL W/AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS
Model Number PXCAT0
Medical Device Problem Codes Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
A non-healthcare professional reported that lens was exchanged with unspecified replacement iol due to unspecified reason.Also stated iol was compromised.Additional information has been requested.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information was provided in b5., d10., e1., and h6.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information has been requested and received stating that there is no indication of explant for this lens.

Brand Name
CLAREON PANOPTIX PRO TRIFOCAL UV ABSORBING IOL W/AUTONOME DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24094155
Report Number9612169-2026-00150
Device Sequence Number10468703
Product Code HQL
UDI-Device Identifier00380658490096
UDI-Public(01)00380658490096(17)301008(11)251010(10)26127342
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXCAT0
Device Catalogue NumberPXCAT0.075
Device Lot Number26127342
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/24/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date02/12/2026
Date Device Manufactured10/10/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACRYSOF IQ RESTOR MULTIPIECE IOL
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown